MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-SX-13-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-SX-13-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-SX-13-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported unknown side "exchange on a patient who¿s te was deflated.We believe this to be a result of their dog jumping on their chest, but want to send in the implant to be sure." the device has been explanted and replaced.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified flat creases, yellow particles in device inner surface and one curved opening at the edge of the insert to shell bond area in the anterior 1 location.A microscopic analysis and leak test were performed which identified that the curved opening has a sharp pattern.A dimension measurement in the shell was performed which identified the thickness within specification.The measurement of the opening is 4.0 mm.Creases/folding of implant condition that was indicated in the complaint was observed, nevertheless it is considered non-related to the manufacturing process, since the device was received out of their primary packaging and is an explanted device.Based on the device analysis the final assessment is: an opening with a sharp pattern at the edge of the insert to shell bond area assessed as an unidentified (tear) opening.Creases/folding of implant condition was observed, nevertheless is not related to the manufacturing process.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-SX-13-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key12779929
Report Number9617229-2021-55891
Device Sequence Number5749023
Product Code LCJ
UDI-Device Identifier10888628043954
UDI-Public10888628043954
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model Number133S-SX-13-T
Device Catalogue Number133S-SX-13-T
Device Lot Number3462146
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale